TITLE

Integration of Hölder forms and currents in snowflake spaces

AUTHOR(S)
Züst, Roger
PUB. DATE
January 2011
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2011, Vol. 40 Issue 1/2, p99
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
For an oriented n-dimensional Lipschitz manifold M we give meaning to the integral $${\int_M f \, dg_1 \wedge \cdots \wedge dg_n}$$ in case the functions $${f, g_1, \ldots, g_n}$$ are merely Hölder continuous of a certain order by extending the construction of the Riemann-Stieltjes integral to higher dimensions. More generally, we show that for $${\alpha \in (\tfrac{n}{n+1},1]}$$ the n-dimensional locally normal currents in a locally compact metric space ( X, d) represent a subspace of the n-dimensional currents in ( X, d). On the other hand, for $${n \geq 1}$$ and $${\alpha \leq \tfrac{n}{n+1}}$$ the vector space of n-dimensional currents in ( X, d) is zero.
ACCESSION #
55471512

 

Related Articles

  • Maps preserving common zeros between subspaces of vector-valued continuous functions. Dubarbie, Luis // Positivity;Dec2010, Vol. 14 Issue 4, p695 

    For metric spaces X and Y, normed spaces E and F, and certain subspaces A( X, E) and A( Y, F) of vector-valued continuous functions, we obtain a complete characterization of linear and bijective maps $${T:A(X,E)\rightarrow A(Y,F)}$$ preserving common zeros, that is, maps satisfying the...

  • The Hahn-Banach Theorem on Arbitrary Groups. Jianfeng Huang; Yongjin Li // Kyungpook Mathematical Journal;2009, Vol. 49 Issue 2, p245 

    In this paper, one kind of subgroup in arbitrary group which similar to the linear subspace was constructed, and the generalization of the Hahn-Banach theorem on this kind of subgroup in arbitrary groups was obtained.

  • On closeness of the sum of n subspaces of a Hilbert space. Feshchenko, I. // Ukrainian Mathematical Journal;Mar2012, Vol. 63 Issue 10, p1566 

    We give necessary and sufficient conditions for the sum of subspaces H,..., H, n ≥ 2, of a Hilbert space H to be a subspace and present various properties of the n-tuples of subspaces with closed sum.

  • Split Malcev algebras. CALDERÓN MARTÍN, ANTONIO; FORERO PIULESTÁN, MANUEL; SÁNCHEZ DELGADO, JOSÉ // Proceedings of the Indian Academy of Sciences: Mathematical Scie;May2012, Vol. 122 Issue 2, p181 

    We study the structure of split Malcev algebras of arbitrary dimension over an algebraically closed field of characteristic zero. We show that any such algebras M is of the form $M={\mathcal U} +\sum_{j}I_{j}$ with ${\mathcal U}$ a subspace of the abelian Malcev subalgebra H and any I a well...

  • Measures on the Splitting Subspaces of an Inner Product Space. Chetcuti, Emmanuel; Dvurečenskij, Anatolij // International Journal of Theoretical Physics;Feb2004, Vol. 43 Issue 2, p369 

    Let S be an inner product space and let E(S) (resp. F(S)) be the orthocomplemented poset of all splitting (resp. orthogonally closed) subspaces of S. In this article we study the possible states/charges that E(S) can admit. We first prove that when S is an incomplete inner product space such...

  • Four-point characterizations of real inner product spaces. Freese, Raymond; Andalafte, Edward Z. // Journal of Geometry;2002, Vol. 75 Issue 1/2, p97 

    Generalized euclidean spaces have been characterized among metric spaces by the requirement that each member of certain classes of quadruples of points of the metric space be congruent to a quadruple of points of a euclidean space. The present paper strengthens earlier characterizations which...

  • The Orlicz Space of Entire Sequences associated with Multiplier Sequences. SUBRAMANIAN, N.; MURUGESAN, C. // International Journal of Natural & Engineering Sciences;May2011, Vol. 5 Issue 2, p61 

    Let λ = {λ1, λ2, …} be a fixed sequence of non-zero complex numbers. Γ M is the vector space of Orlicz space of entire sequences. Let Γ M (λ) be the subset of ΓM for which {λ kxk} ∈ ΓM. In this paper, we are concerned with some properties of ΓM...

  • NONEXPANSIVE MAPPINGS AND EXPANSIVE MAPPINGS ON THE UNIT SPHERES OF SOME F-SPACES. Song-ni Tan // Bulletin of the Australian Mathematical Society;Aug2010, Vol. 82 Issue 1, p22 

    This paper gives a characterization of nonexpansive mappings from the unit sphere of ℓβ(Γ) onto the unit sphere of ℓβ(Δ) where 0 < β ≤ 1. By this result, we prove that such mappings are in fact isometries and give an affirmative answer to Tingley's problem in...

  • BOUNDED SETS IN RANDOM n-NORMED LINEAR SPACE. Jebril, Iqbal H. // International Journal of Academic Research;Jul2010, Vol. 2 Issue 4, p151 

    The aim of this paper is to introduce the notion of bounded sets (certainly bounded, perhaps bounded, perhaps unbounded and certainly unbounded) in random n-normed linear space.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics